# SDR UALA2013062004277

- Difficulty date: June 19, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 68,976 hours, 12,162 cycles
- Engine: Pwa PW4077
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Isolation Valve
- Condition: Malfunctioned
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FUEL ISOLATION VALVE STATUS MESSAGE.   REPLACED FUEL APU ISOLATION ACTUATOR IAW MM, OPS CHECKED GOOD NO OTHER DEFECTS NOTED.
